Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Structure of Johns rings"


Author: Carl Faith
Journal: Proc. Amer. Math. Soc. 125 (1997), 1247-1247
MSC (1991): Primary 16P40, 16D70; Secondary 16L60, 16D50, 16D40
Original Article: Proc. Amer. Math. Soc. 120 (1994), 1071-1081.
MathSciNet review: 1425120
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16P40, 16D70, 16L60, 16D50, 16D40

Retrieve articles in all journals with MSC (1991): 16P40, 16D70, 16L60, 16D50, 16D40


Additional Information

Carl Faith
Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04182-8
PII: S 0002-9939(97)04182-8
Received by editor(s): June 12, 1996
Article copyright: © Copyright 1997 American Mathematical Society